image

Are you wondering about how you can increase your Partnership with Microsoft or better understand what Partnership opportunities are available?  Maybe you are wondering what local resources may be available for you as a Microsoft Partner?  Or, one of many other questions.  Well, the Microsoft U.S. Heartland Area Team is hosting a series of in-person events designed to answer these questions and more, in addition to giving you the opportunity to meet several of the local Microsoft Team as well.

Here is a look at what the agenda of these events looks like:

  • 12:30  – 1:00 PM - Registration
  • 1:00  – 1:50 PM - Demystifying Microsoft - This 60 minute session will offer answers to the following 7 questions:
    • What is the FY10 segmentation model and who should my organization work with at Microsoft?
    • What are the latest changes to the Microsoft Partner Network?
    • What are the top 3 growth trends and how can my organization best align to ensure capitalization on these opportunities?
    • What are my options if my organization has presales technical support questions?  Licensing (product) questions?  Sales questions? 
    • What are the best methods to build technical specialization and capacity?
    • How can my organization win against Salesforce.com, Google, Oracle, and VM Ware?
    • What are the licensing basics?  What is Software Assurance?  How can my organization monetize these Microsoft programs?
  • 2:00  – 2:50 PM - How to Monetize the Launch Wave
    • In this 60 minute session, the Microsoft Team will clearly articulate the best way to leverage the launch year to drive revenue for your respective organization.
  • 3:00  – 3:50 PM - Marketing in the “New Efficiency Economy”
    • Hear tangible and actionable suggestions on how to refine your marketing strategy in the “New Efficiency” economy in order to drive greater ROI.
  • 4:00  – 4:30 PM - Summary and Actionable Next Steps
    • The team will net out  the key points and next steps based on your partner type to ensure you gain the insights you need to drive revenue. 
  • 4:30  – 5:00 PM - Networking Reception

To register to attend or to find out more about one of these events, you can utilize the links below:

  • Columbus, OH - Wednesday November 11, 2009, 1:00 PM – 5:00 PM - Register Now!
  • Cleveland, OH - Monday November 9, 2009, 1:00 PM – 5:00 PM - Register Now!
  • Nashville, TN - Thursday November 5, 2009, 1:00 PM – 5:00 PM - Register Now!
  • Detroit, MI - Tuesday October 27, 2009, 1:00 PM – 5:00 PM - Register Now!
  • Cincinnati, OH - Thursday October 29, 2009, 1:00 PM – 5:00 PM - Register Now!

Thank you and have a wonderful day,

Eric LigmanFollow me on TWITTER clip_image001and RSS clip_image002
Global Partner Experience Lead
Microsoft Worldwide Partner Group
This posting is provided "AS IS" with no warranties, and confers no rights

Add to Technorati Favorites
Bookmark on: MSDN , TechNet, and Expression